# SDR 07FDEA01825

- Difficulty date: May 16, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC7386506
- Condition: Cracked
- Location: Zone 300
- Component: Elevator, Doug
- Component part number: NLC60392H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD ELEVATOR UPPER SKIN IS CRACKED ON EDGE.  CUT OUT DAMAGED SKIN, FABRICATED REPAIR DOUBLER AND FILLER, AND INSTALLED REF.   DC/MD 10 SRM 55-00-01 FIG 3 VOL I AND 51-31-01 VOL II.  ALODINED AND PRIMERED PER REF MD/DC 10 SRM 51-21-01 VOL II.  THIS IS A MINOR REPAIR.
